Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Distributional chaos of time-varying discrete dynamical systems

Tom 107 / 2013

Lidong Wang, Yingnan Li, Yuelin Gao, Heng Liu Annales Polonici Mathematici 107 (2013), 49-57 MSC: Primary 54H20; Secondary 37F99. DOI: 10.4064/ap107-1-3

Streszczenie

This paper is concerned with distributional chaos of time-varying discrete systems in metric spaces. Some basic concepts are introduced for general time-varying systems, including sequentially distributive chaos, weak mixing, and mixing. We give an example of sequentially distributive chaos of finite-dimensional linear time-varying dynamical systems, which is not distributively chaotic of type $i$ ($DCi$ for short, $i=1, 2$). We also prove that two uniformly topological equiconjugate time-varying systems have simultaneously sequentially distributive chaos and weak topological mixing.

Autorzy

  • Lidong WangSchool of Science
    Dalian Nationalities University
    Dalian, 116600, Liaoning, China
    and
    School of Information and Computing, Science
    Beifang University of Nationalities
    Yinchuan 750021, Ningxia, China
    e-mail
  • Yingnan LiMathematical Department
    Liaoning Normal University
    Dalian 116029, Liaoning, China
    e-mail
  • Yuelin GaoSchool of Information and Computing Science
    Beifang University of Nationalities
    Yinchuan 750021, Ningxia, China
    e-mail
  • Heng LiuSchool of Science
    Dalian Nationalities University
    Dalian 116600, Liaoning, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek